# SDR SWIA20240810221

- Difficulty date: February 21, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 37,473 hours, 25,587 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA61761-690-53-41-241.  RH PRESSURE FLOOR SILL AT FS 785 HAS SEVERAL SPOTS OF CORROSION.  CORROSION ON PRESSURE FLOOR SILL IS ACTUALLY BETWEEN FS793 - FS800.5 SEE CLARIFICATION STATEMENT IN ITEM 6. REPAIRED REF REO 690-53-41-241 REV -- DATE 2020-08-29.  THIS TEMPORARY REPAIR IS VALID FOR 8000 FLIGHT HOURS. DUE BY TAT 39279.83.  , PART NUMBER:   - , SERIAL NUMBER: 15132, POSITION:         (C-CHECK RO 7/9/2024)    REPAIRED AND COMPLIED WITH REO 690-53-41-466 REV -- DATE 2024-06-03 FOR CORROSION ON RH PRESSURE FLOOR SILL.COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY COMPLIED WITH LEAK CHECK, LEAK CHECK GOOD
